# SDR UIEA2020120102499

- Difficulty date: November 29, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,524 hours, 21,585 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Equip Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT VALVE EICAS MESSAGE ON PRE-FLIGHT.  UPDATED DEFERRAL 138653 TO DDG 21-58-07-02-01.  INSTALLED AND SECURED JUMPER WIRES BETWEEN PINS 1 AND 2 AND 5 AND 6, IAW DDG 21-58-07-02-01 PROCEDURE 1, AMM 21-00-00-049-047 AND WDM 21-58-13 UPDATED DMI PLACARD.  REMOVED AND REPLACED OVERBOARD EXHUAST VALVE, IAW 21-58-05.  OPERATIONS CHECKS GOOD.  THIS CLEARS MDDR 138653. DP 1822Z.
